# SDR SCNA20141223238

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT FLOOR PANEL LAND AT BS 500I LWR SURFACE CORRODED AT LBL 17.24 AND RBL 13.84.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW FLOOR PANEL RAIL.
